Alert archive / Wisconsin / River Flood Warnings in 2017
River Flood Warning 10, NWS Green Bay, WI
NWS Green Bay, WI issued this river flood warning at Apr 12, 2017, 2:27 PM CDT for Marinette County, Wisconsin; Menominee County, Michigan. It took effect at Apr 13, 2017, 2:30 AM CDT. It was in force for 7 days.
The area
The outline as issued.
The facts
- Issued
- Apr 12, 2017, 2:27 PM CDT (19:27 UTC)
- In effect from
- Apr 13, 2017, 2:30 AM CDT
- Expired
- Apr 19, 2017, 7:00 PM CDT
- In force
- 7 days
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Menominee County, MI, Marinette County, WI
The radar
The Green Bay radar (KGRB), 88 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Menominee River near McAllister (MCAW3).
- Action stage
- 12 ft
- Minor stage
- 15 ft
- Moderate stage
- 18 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04067500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
482
WGUS43 KGRB 121927
FLWGRB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
227 PM CDT WED APR 12 2017
...The National Weather Service in Green Bay has issued a Flood
Warning for the following rivers in Wisconsin...Michigan...
Menominee River near McAllister affecting Marinette and Menominee
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
WIC075-MIC109-131027-
/O.NEW.KGRB.FL.W.0010.170413T0730Z-170420T0000Z/
/MCAW3.1.MC.170413T0730Z.170414T1200Z.170419T0600Z.NO/
227 PM CDT WED APR 12 2017
The National Weather Service in Green Bay has issued a
* Flood Warning For
the Menominee River near McAllister.
* At 1:15 PM Wednesday the stage was 13.8 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage late tonight and continue to rise to near
16.1 feet by Friday morning. The river will fall below flood stage by early Wednesday morning.
* At 16.5 feet...Water approaches River Drive and Shore Drive west of
Wallace in Menominee County Michigan. Water approaches South Park
Road east of Porterfield.
&&
LAT...LON 4535 8763 4519 8771 4510 8759 4508 8760
4516 8783 4535 8769
$$5 follow-up statements
809
WGUS83 KGRB 130236
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
936 PM CDT WED APR 12 2017
...The Flood Warning continues for the following rivers in
Wisconsin...Michigan...
Menominee River near McAllister affecting Marinette and Menominee
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn Around...Do Not Drown.
&&
WIC075-MIC109-131736-
/O.EXT.KGRB.FL.W.0010.170413T0936Z-170419T1200Z/
/MCAW3.1.MC.170413T0936Z.170414T1800Z.170418T1800Z.NO/
936 PM CDT WED APR 12 2017
The Flood Warning continues for
The Menominee River near McAllister.
* At 8:15 PM Wednesday the stage was 14.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by early tomorrow and continue to
rise to near 16.1 feet by Friday early afternoon. The river will
fall below flood stage by Tuesday early afternoon.
* At 16.5 feet...Water approaches River Drive and Shore Drive west of
Wallace in Menominee County Michigan. Water approaches South Park
Road east of Porterfield.
&&
LAT...LON 4535 8763 4519 8771 4510 8759 4508 8760
4516 8783 4535 8769
$$253
WGUS83 KGRB 131727
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1227 PM CDT THU APR 13 2017
...The Flood Warning continues for the following rivers in
Wisconsin...Michigan...
Menominee River near McAllister affecting Marinette and Menominee
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn Around...Do Not Drown.
&&
WIC075-MIC109-140827-
/O.EXT.KGRB.FL.W.0010.000000T0000Z-170419T0300Z/
/MCAW3.1.MC.170414T1200Z.170416T0000Z.170418T0900Z.NO/
1227 PM CDT THU APR 13 2017
The Flood Warning continues for
The Menominee River near McAllister.
* At 10:15 AM Thursday the stage was 14.6 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow morning and continue
to rise to near 15.7 feet by Saturday evening. The river will fall
below flood stage by Tuesday morning.
* At 15.0 feet...Water covers the boat docks near the river gage and
there is extensive flooding of wooded lowland.
&&
LAT...LON 4535 8763 4519 8771 4510 8759 4508 8760
4516 8783 4535 8769
$$043
WGUS83 KGRB 140152
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
852 PM CDT THU APR 13 2017
...The Flood Warning continues for the following rivers in
Wisconsin...Michigan..
Menominee River near McAllister affecting Marinette and Menominee
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn Around...Do Not Drown.
&&
WIC075-MIC109-141652-
/O.CON.KGRB.FL.W.0010.000000T0000Z-170419T0600Z/
/MCAW3.1.RS.170414T0900Z.170415T0000Z.170418T1200Z.NO/
852 PM CDT THU APR 13 2017
The Flood Warning continues for
The Menominee River near McAllister.
* At 7:15 PM Thursday the stage was 14.7 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by early tomorrow and continue to
rise to near 15.3 feet by tomorrow evening. The river will fall
below flood stage by Tuesday morning.
* At 15.0 feet...Water covers the boat docks near the river gage and
there is extensive flooding of wooded lowland.
&&
LAT...LON 4535 8763 4519 8771 4510 8759 4508 8760
4516 8783 4535 8769
$$670
WGUS83 KGRB 141533
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1033 AM CDT FRI APR 14 2017
...The Flood Warning continues for the following rivers in
Wisconsin...Michigan...
Menominee River near McAllister affecting Marinette and Menominee
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn Around...Do Not Drown.
&&
WIC075-MIC109-150633-
/O.EXT.KGRB.FL.W.0010.000000T0000Z-170420T0000Z/
/MCAW3.1.RS.170415T1200Z.170415T1200Z.170419T0600Z.NO/
1033 AM CDT FRI APR 14 2017
The Flood Warning continues for
The Menominee River near McAllister.
* At 9:15 AM Friday the stage was 14.8 feet.
* Flood stage is 15.0 feet.
* Forecast...the river is expected to rise near flood stage tomorrow
morning.
* At 15.0 feet...Water covers the boat docks near the river gage and
there is extensive flooding of wooded lowland.
&&
LAT...LON 4535 8763 4519 8771 4510 8759 4508 8760
4516 8783 4535 8769
$$
TSK782
WGUS83 KGRB 150233
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
933 PM CDT FRI APR 14 2017
...The Flood Warning is cancelled for the following rivers in
Wisconsin...Michigan...
Menominee River near McAllister Affecting Marinette and Menominee
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn Around...Do Not Drown.
&&
WIC075-MIC109-150303-
/O.CAN.KGRB.FL.W.0010.000000T0000Z-170420T0000Z/
/MCAW3.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.NO/
933 PM CDT FRI APR 14 2017
The Flood Warning is cancelled for
The Menominee River near McAllister.
* At 8:30 PM Friday the stage was 14.8 feet.
* Flood stage is 15.0 feet.
* Forecast...the river crested below flood stage at 14.8 feet...and will
continue to slowly subside overnight.
* At 15.0 feet...Water covers the boat docks near the river gage and
there is extensive flooding of wooded lowland.
&&
LAT...LON 4535 8763 4519 8771 4510 8759 4508 8760
4516 8783 4535 8769
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Apr 12, 1:24 PM CDT, 1 hour 3 minutes earlier.
Area forecast discussion, Apr 12, 1:24 PM CDT, 1 hour 3 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 124 PM CDT Wed Apr 12 2017 Updated aviation portion for 18Z TAF issuance .SHORT TERM...Today...Tonight...and Thursday Issued at 408 AM CDT Wed Apr 12 2017 Weak warm advection was producing some sprinkles around Minneapolis at 09z. It's possible that a few of these sprinkles could make it into central Wisconsin around daybreak but they might not as they run into dry air. The warm advection strengthens later today as a shortwave trough approaches from the central Plains. Significant rain will probably not overcome the dry air until late in the day, but eventually the air should moisten up enough for showers across the entire forecast area tonight. The system should exit early tomorrow, with partial clearing possible late in the day or at night. Highs today will be a few degrees above normal except where there is still snow on the ground. Lows tonight will be mild due to cloud cover. Highs Thursday should be near normal. .LONG TERM...Thursday Night Through Tuesday Issued at 408 AM CDT Wed Apr 12 2017 The medium range models continue to indicate that the pattern will be active for much of this period, with shortwaves ejecting out of the mean trough off the west coast, and sliding through the region. One of these shortwaves will push through on Fri and Fri night, another on Sunday, then yet a third around Tue of next week. No clear model preference for this forecast cycle, so the multi-model blend should suffice. Thursday night through Friday night...Conditions start out relatively quiet on Thursday night, with high pressure positioned just northeast of the region. Still seeing mixed messages on cloud cover, so will continue to paint more clouds over central WI than northern portions of the state. Regardless, clouds will be on the increase on Friday as elevated moisture transport increases ahead of a compact shortwave lifting northeast into the region. The chance of showers and storms will arrive by late in the afternoon, before spreading across the entire region on Friday night. Though will have some decent wind shear Friday afternoon and evening, instability appears to lag behind somewhat. Severe weather chances are therefore hard to project. The main area of precip will depart late in the night with clouds and southerly winds keeping temps mild. Rest of the forecast...Think more storms will fire on Saturday, pending cloud cover and resultant surface heating with a cold front just west of the area. This front will move across the area on Saturday night with some push from the next shortwave. Some rain and snow showers may linger across the north associated with this shortwave on Sunday and Sunday night. After a cool down behind the front for Sunday and Monday, the next round of precip should arrive by next Tuesday. && .AVIATION...for 18Z TAF Issuance Issued at 124 PM CDT Wed Apr 12 2017 Situation looks much the same as it did earlier. VFR conditions expected until late afternoon or early evening, when lower clouds and rain will arrive as a weather system approaches from the central Plains. Mainly MVFR conditions expected with rain showers tonight. Local IFR possible. Showers should end early Thursday, with ceilings slowly rising through the day. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....RDM LONG TERM......MPC AVIATION.......MG
Hazardous weather outlook, Apr 12, 3:02 AM CDT, 11 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 302 AM CDT Wed Apr 12 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-130815- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 302 AM CDT Wed Apr 12 2017 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Thunderstorms are possible Friday night through Saturday night, but it is too early to determine if severe weather will occur. .SPOTTER INFORMATION STATEMENT... Spotters activation will not be needed today or tonight. LMZ521-522-541>543-130815- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 302 AM CDT Wed Apr 12 2017 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight The probability of widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Gusty south winds may result in conditions hazardous to small craft late Friday night into Saturday on Lake Michigan. There will also be a threat of thunderstorm during this period. RDM/MPC
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 2:47 PM CDT | River Flood Advisory | GRB | Florence, Marinette | 36 hr |
Nearby
River Flood Warnings in Wisconsin, 2017River Flood Warnings in Michigan, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.